# SDR ASAA2016012114958

- Difficulty date: January 21, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 33,970 hours, 10,509 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: No Indication
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING SAT SELECTION ON THE MCDU MENU PAGE AND NO SATCOM PAGES AVAILABLE.  ACFT GROUNDED.  PERFORMED QRH SATCOM LOCK UP PROCEDURE.  NORMAL SATCOM DISPLAY RETURNED.
